# SDR QXEA200800644

- Difficulty date: June 14, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 2,801 hours, 2,819 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 4065
- Condition: Failed
- Location: Nr 2 Ahrs
- Part time: 2,803 hours, 2,820 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIL - FLIGHT 2598 (SEA-BIL) - RECEIVED A ELEVATOR CAUTION EN ROUTE.  CONTINUE TO BIL.  EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 AHRU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
